# SDR P5CA9601163

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Engine: Pwa JT9D7Q
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Control
- Part number: 733456
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT FL 370 -33 TAT -61 SAT NR 1, ENGINE EPR 1.36, .85 N1, .845 N2 UNABLE TO OBTAIN CRUISE POWER.  REMOVED AND REPLACED 3.5 BLEED CONTROL AND LINE FROM BLEED CONTROL TO CONNECTOR BLOCK.  REPLACED SEAL AT FUEL LINE AT FUEL CONTROL UNIT TO 3.5 BLEED CONTROL.  LEAK AND OPERATIONAL CHECK OK PER MAINTENANCE MANUAL 75-32-12 AND 75-32-18.
